# SDR ASAA2020022832334

- Difficulty date: February 28, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 44,220 hours, 13,470 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543149
- Part serial: 13329R7222
- Condition: Faulty
- Location: Cockpit
- Part time: 19,259 hours, 5,737 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FWD WINDOW OVERHEAT LIGHT ILLUMINATED- STAYED ON AFTER QRH PROCEDURE. GROUNDED - YES. PERFORMED BIT CHECK PER B737-800 FIM 30-41 TASK 812 WITH SENSOR ILLUMINATED. SWAPPED TO SPARE SENSOR- NO HELP, SWAPPED WHCU CONTROL BOX NO HELP REINSTALLED ORIGINAL WHCU CONTROL BOX. REMOVED AND REPLACED LH FWD (L1) WINDOW REF B737-800 AMM 56-11-11 GROUND VERIFICATION SUCCESSFUL. WINDOW OVERHEAT LIGHT REMAINS EXTINGUISHED DURING TEST.
